Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 2, 2015Clarke County, Jackson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 2, 2015, 3:39 PM EDT for Clarke County, Jackson County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 3:39 PM EDT (19:39 UTC)
Expired
Jul 2, 2015, 4:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

Counties Clarke County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:08 PM EDTTSTM WND DMG2 Ene Wonderland Estate, GAAPPROX. HALF DOZEN TREES DOWN ALONG HULL ROAD...NEAR OLD HULL ROAD. TRAFFIC LIGHT ALSO OUT. REPORTED BY EMA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS82 KFFC 021939
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU JUL 2 2015
 
GAZ025-027-035-036-022015-
MADISON GA-BARROW GA-CLARKE GA-JACKSON GA-
339 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BARROW...CLARKE AND
JACKSON COUNTIES UNTIL 415 PM EDT...

AT 338 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BRASELTON... 
OR 8 MILES WEST OF JEFFERSON...MOVING EAST AT 35 MPH. ADDITIONAL 
STRONG THUNDERSTORMS EXTEND ACROSS JACKSON AND MADISON COUNTIES.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...JEFFERSON...COMMERCE...ATHENS...BRASELTON...STATHAM...
ARCADE...NICHOLSON...HOSCHTON...WINTERVILLE...PENDERGRASS...ILA...
HULL...TALMO...ATHENS-CLARKE COUNTY (BALANCE)...BEECHWOOD HILLS...
BEAR CREEK RESERVOIR...PEACH STATE SPEEDWAY...SANDY CREEK RECREATION
AREA AND BARRETTS MILL.

LAT...LON 3420 8321 3390 8330 3404 8383 3415 8380
      3418 8375
TIME...MOT...LOC 1938Z 278DEG 30KT 3413 8373 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:23 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 2, 3:23 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU JUL 2 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW
HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION
THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR
CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL
CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES
WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS
AMOUNTS OF MOISTURE IN PLACE.

WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO
WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL
REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY
OVER NORTHERN REACHES OF THE CWA.

THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO
THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED
TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH
GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE
WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL
DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER
ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY.

TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT
TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY.

RW

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.

LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT
WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN.
THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED
BY AREAS OF SHOWERS AND THUNDERSTORMS.

MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL.
THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL
APPROACH THE CWFA BY THE END OF THE WEEK.

ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER
CHANCES FOR PRECIP INTO THE WEEKEND.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME
MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH
GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS
THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE
8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL
CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  70  86 /  50  40  30  40
ATLANTA         72  84  71  85 /  50  40  30  40
BLAIRSVILLE     65  77  64  76 /  70  60  50  60
CARTERSVILLE    70  83  68  82 /  70  60  50  60
COLUMBUS        73  90  73  89 /  30  30  20  40
GAINESVILLE     70  81  69  81 /  60  60  40  50
MACON           71  90  71  91 /  30  30  20  40
ROME            70  83  69  82 /  70  60  50  60
PEACHTREE CITY  71  85  70  87 /  50  40  30  40
VIDALIA         72  92  73  93 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....NLISTEMAA
AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT THU JUL 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY...
...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...

THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG
LOW LYING AND POOR DRAINAGE AREAS.

DISCUSSION...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY.
A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE
STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO
LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
ANYWHERE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL
INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND.
THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH
SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF
THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO
WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF
AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
FIRST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 2, 3:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT THU JUL 2 2015

GAZ096-107-109-021945-
BLECKLEY GA-DODGE GA-PULASKI GA-
319 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR BLECKLEY...DODGE AND PULASKI
COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR
HAWKINSVILLE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...MAGNOLIA...
PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...
WALLACE...MOBLEY CROSSING...RODDY...BROWNDALE...MOCK SPRINGS...
BAILEYS PARK...EMPIRE...COLEY STATION...GRESSTON AND PORTER.

LAT...LON 3213 8357 3220 8361 3224 8361 3225 8362
      3225 8361 3229 8361 3235 8357 3239 8351
      3239 8350 3240 8350 3250 8335 3223 8315
TIME...MOT...LOC 1918Z 245DEG 29KT 3224 8354
Special weather statement, Jul 2, 3:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT THU JUL 2 2015

GAZ080-081-092>094-022000-
MACON GA-TAYLOR GA-SCHLEY GA-CRAWFORD GA-PEACH GA-
325 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON...TAYLOR...SCHLEY...
CRAWFORD AND PEACH COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR BUTLER...
MOVING EAST AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH AND PEA SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...MARSHALLVILLE...REYNOLDS...IDEAL...RUPERT...POTTERVILLE...
GARDEN VALLEY...HICKS...LEE POPE...HORNS...CHARING...NAKOMIS...
WINCHESTER AND WHITEWATER STATE PARK.

LAT...LON 3237 8439 3254 8441 3271 8397 3232 8388
TIME...MOT...LOC 1924Z 253DEG 36KT 3251 8431
Special weather statement, Jul 2, 3:26 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUL 2 2015

GAZ105-106-022000-
CRISP GA-DOOLY GA-
326 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND DOOLY COUNTIES UNTIL
400 PM EDT...

AT 326 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER CORDELE...
MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...TREMONT...RICHWOOD...HATLEY...WENONA...EAST
CRISP...TIPPETTVILLE AND RAINES.

LAT...LON 3184 8385 3207 8395 3223 8363 3219 8361
      3186 8361
TIME...MOT...LOC 1926Z 258DEG 23KT 3195 8379
Special weather statement, Jul 2, 3:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUL 2 2015

GAZ085-097-022000-
JOHNSON GA-LAURENS GA-
328 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND LAURENS COUNTIES
UNTIL 400 PM EDT...

AT 328 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 7 MILES WEST OF
WRIGHTSVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...LOVETT...TUCKERS CROSSROAD...BREWTON AND SPANN.

LAT...LON 3249 8274 3267 8297 3279 8288 3280 8282
      3279 8277 3277 8277 3278 8274 3271 8256
TIME...MOT...LOC 1928Z 303DEG 11KT 3271 8284
Local storm report, Jul 2, 3:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT THU JUL 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             CALHOUN                 34.50N  84.95W
07/02/2015  E1.00 INCH       GORDON             GA   PUBLIC

&&

EVENT NUMBER FFC1500482

NLIST
Special weather statement, Jul 2, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU JUL 2 2015

GAZ025-027-035-036-022015-
MADISON GA-BARROW GA-CLARKE GA-JACKSON GA-
339 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BARROW...CLARKE AND
JACKSON COUNTIES UNTIL 415 PM EDT...

AT 338 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BRASELTON...
OR 8 MILES WEST OF JEFFERSON...MOVING EAST AT 35 MPH. ADDITIONAL
STRONG THUNDERSTORMS EXTEND ACROSS JACKSON AND MADISON COUNTIES.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...JEFFERSON...COMMERCE...ATHENS...BRASELTON...STATHAM...
ARCADE...NICHOLSON...HOSCHTON...WINTERVILLE...PENDERGRASS...ILA...
HULL...TALMO...ATHENS-CLARKE COUNTY (BALANCE)...BEECHWOOD HILLS...
BEAR CREEK RESERVOIR...PEACH STATE SPEEDWAY...SANDY CREEK RECREATION
AREA AND BARRETTS MILL.

LAT...LON 3420 8321 3390 8330 3404 8383 3415 8380
      3418 8375
TIME...MOT...LOC 1938Z 278DEG 30KT 3413 8373

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:11 PM EDTSpecial Weather StatementFFCLaurens64 min
Jul 1, 8:23 PM EDTSevere Thunderstorm WarningFFCLaurens52 min
Jul 1, 8:30 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jul 1, 8:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen64 min
Jul 2, 12:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 12:35 PM EDTSpecial Weather StatementFFCCatoosa, Dade25 min
Jul 2, 12:58 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 1:00 PM EDTSpecial Weather StatementFFCDade30 min
Jul 2, 1:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker25 min
Jul 2, 1:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Jul 2, 1:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 2, 1:47 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield43 min
Jul 2, 1:48 PM EDTSpecial Weather StatementFFCBanks42 min
Jul 2, 1:53 PM EDTSpecial Weather StatementFFCMadison37 min
Jul 2, 2:03 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 2, 2:14 PM EDTSpecial Weather StatementFFCLumpkin, White31 min
Jul 2, 2:20 PM EDTSpecial Weather StatementFFCDawson, Gordon, Pickens40 min
Jul 2, 2:26 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee49 min
Jul 2, 2:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 2, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 2, 2:38 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jul 2, 2:44 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon31 min
Jul 2, 2:49 PM EDTSpecial Weather StatementFFCMarion, Schley41 min
Jul 2, 2:55 PM EDTSpecial Weather StatementFFCCherokee35 min
Jul 2, 3:01 PM EDTSpecial Weather StatementFFCWalker44 min
Jul 2, 3:08 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 2, 3:10 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 2, 3:12 PM EDTSpecial Weather StatementFFCChattooga, Gordon33 min
Jul 2, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Jul 2, 3:18 PM EDTSpecial Weather StatementFFCHall, Jackson27 min
Jul 2, 3:19 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
Jul 2, 3:25 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 2, 3:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 2, 3:28 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 2, 3:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 2, 3:52 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 2, 3:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 2, 3:56 PM EDTSpecial Weather StatementFFCHouston, Peach34 min
Jul 2, 3:58 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe32 min
Jul 2, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe25 min
Jul 2, 4:06 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Jul 2, 4:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 2, 4:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Jul 2, 4:16 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs29 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson53 min
Jul 2, 4:31 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes29 min
Jul 2, 4:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 2, 4:42 PM EDTSpecial Weather StatementFFCOconee, Walton33 min
Jul 2, 4:48 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler57 min
Jul 2, 5:08 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson52 min
Jul 2, 5:10 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 2, 5:12 PM EDTSpecial Weather StatementFFCWarren33 min
Jul 2, 5:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 2, 5:40 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jul 2, 5:43 PM EDTSpecial Weather StatementFFCWarren32 min
Jul 2, 5:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jul 2, 6:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 2, 6:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington40 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.